MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH PRODUCT VYNTUS BODY

VYAIRE MEDICAL GMBH PRODUCT VYNTUS BODY
Catalog Number VYNB
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer called and reported that the uss fell from the fpv, caught by and hanging on the cable.After installing the uss again, the vyntus body cabin showed the following boot results "blue/orange blinking led strip" and the error message "communication, device not found.
 
Additional Manufacturer Narrative
On 8.Sept.2023 during a complaint search it became evident, that this complaint is a similar complaint to the reportable complaint (b)(4).The reporting decision was updated accordingly.Remote troubleshooting with the customer was performed.It appeared that the uss interface cable was damaged when uss fell off of the fpv block.The customer replaced the cable and the system worked again as specified.The capa investigation identified the following root cause: misuse of the uss as a ¿handle¿ to change the support arm position instead of using the proper handle of the vyntus body support arm or the support arm itself.This misuse loosens the mechanical connection between the uss and the fpv so it becomes insufficient to hold the uss in place.

Brand Name
PRODUCT VYNTUS BODY
Common Device Name
VYNTUS BODY
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 97204
GM   97204
MDR Report Key17827353
Report Number9615102-2023-00139
Device Sequence Number2342824
Product Code JEH
UDI-Device Identifier04250892904672
UDI-Public(01)04250892904672(11)20210218
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K190853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVYNB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Initial Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown